| Model Number |
600 SAGITTAL SAW BLADE EZ-90X13X1.27 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a sawblade is stuck in the device.There was no harm or adverse event for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that a sawblade is stuck in the device.The reported event was confirmed.The manufacturers evaluation revealed the saw blade is stuck in the clamping system.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.